# SDR SWAA2022053197294

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON AFT SERVICE DOOR GIRT BAR FITTING BRACKET AT PASSENGER CABIN (1EA) 2022-207120 / [01] REPLACED ON AFT SERVICE DOOR GIRT BAR FITTING BRACKET AT PASSENGER CABIN (1EA) IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED ON AFT SERVICE DOOR GIRT BAR FITTING BRACKET AT PASSENGER CABIN (1EA) IAW B737-700 AMM 25-66-02-400-801
